# SDR AU960672

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Fuel Storage Sys
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUEL TANK LEAKING AT RH AFT TANK FITTING
